# SDR UPS06547145

- Difficulty date: May 25, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N411UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23851
- Aircraft time: 22,630 hours, 15,205 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103071
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT IN AFT CARGO FUSELAGE FRAME.  REPAIRED PER FINAL 757-5332-27-A1472 AND UPS EO B757-5310-24520-A WI WITH NO DEVIATIONS.
